# SDR SWAA064553

- Difficulty date: November 27, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 22,267 hours, 12,600 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48107
- Part serial: WN0010
- Condition: Cracked
- Location: Flight Compt
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CAPTAIN'S L1 WINDOW ARCHED AND CRACKED.  REMOVED AND REPLACED L1 WINDOW AND WINDOW HEAT CONTROLLER PER MM.
